Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



An application of the Corona theorem to some rings of entire functions

Authors: J. Kelleher and B. A. Taylor
Journal: Bull. Amer. Math. Soc. 73 (1967), 246-249
MathSciNet review: 0206277
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. P. Boas, Entire functions, Academic Press, New York, 1954. MR 68627
  • 2. L. Carleson, Interpolation by bounded analytic functions and the corona problem, Ann. of Math. 76 (1962), 547-559. MR 141789
  • 3. O. Helmer, Divisibility properties of integral functions, Duke Math. J. 6 (1940), 345-356. MR 1851
  • 4. K. Hoffman, Banach spaces of analytic functions, Prentice-Hall, Englewood Cliffs, N. J., 1962, pp. 163-164. MR 133008

Additional Information


American Mathematical Society